# SDR DALA2022020400716

- Difficulty date: February 3, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 66,654 hours, 30,777 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3267 FUSELAGE / FRAMES / FR16 LH / CROSSBEAM SPLICE / CRACKED HOLES. CORRECTIVE ACTION: COMPLIED WITH ERA 596296-14. (2109289)
